RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 3, Pages 321–334 (Mi mz6282)  

Varieties of nilpotent $TS$-loops

P. V. Gorinchoi


Full text: PDF file (1070 kB)

English version:
Mathematical Notes, 1981, 29:3, 165–172

Bibliographic databases:

UDC: 512.8
Received: 28.03.1978

Citation: P. V. Gorinchoi, “Varieties of nilpotent $TS$-loops”, Mat. Zametki, 29:3 (1981), 321–334; Math. Notes, 29:3 (1981), 165–172

Citation in format AMSBIB
\Bibitem{Gor81}
\by P.~V.~Gorinchoi
\paper Varieties of nilpotent $TS$-loops
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 3
\pages 321--334
\mathnet{http://mi.mathnet.ru/mz6282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=613916}
\zmath{https://zbmath.org/?q=an:0515.20054}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 3
\pages 165--172
\crossref{https://doi.org/10.1007/BF01158523}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100001}


Linking options:
  • http://mi.mathnet.ru/eng/mz6282
  • http://mi.mathnet.ru/eng/mz/v29/i3/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:105
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021